# SDR SWAA2022121371332

- Difficulty date: November 14, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB, HSS 129.50, 4TH VERTICAL STIFFENER WAS CRACKED.  ACCOMPLISHED HFEC OPEN HOLE AND CUT OUT INSPECTION NO CRACK NOTED IAW NDTM PART 6; 51-00-00, PROCEDURE 16 & 23.   ACCOMPLISHED GVI OF ALL AREAS WITHIN REPAIR AREA, INCLUDING UNDERLYING STRUCTURE, NO DEFECTS NOTED IAW SRM 55-10-09-2R-4, STEP 4E.  FABRICATED A REPAIR, LOCATED AND DRILLED  IAW  SRM 55-10-09-2R-4, REPAIR 4, REPAIR INSTRS 4F - J.    TREATED AND PRIMED THE REPAIR IAW  SRM 55=10-09-2R-4, REPAIR 4, REPAIR INSTRS 4K & L.  INSTALLED THE REPAIR. IAW SRM 55=10-09-2R-4, REPAIR 4, REPAIR INSTRS 4M -R. FOR LH HAND HORIZONTAL INSPAR RIB AT STAB STA 129.50.
